# SDR CA051011005

- Difficulty date: September 21, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 25,518 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 230790069
- Condition: Separated
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR WENT OFF LINE IN CLIMB OUT. AIRCRAFT RETURNED TO BASE. GENERATOR REPLACED WITH OVERHAULED UNIT. SYSTEM TESTED SATISFACTORY.
